A member asked:
Disclaimer

I just noticed and orange oily dicharge in my poop I have been taking med for an uperespitory infection is this normal?

1 doctor answer
Dr. Faiz Shakir
14 years experience in Gastroenterology
What medicine: Are you taking for your upper respiratory condition? It'll help us better understand your situation. Thanks
Answered on Nov 24, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old member asked:
Dr. Eric Kaplan
41 years experience in Colon and Rectal Surgery
Probably some: minor bleeding mixed with mucus, lubricant. Best to call your GYN to ask
A 31-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
It is best to: be medically evaluated - especially if you are having abdominal symptoms. Take care.
A male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
?Blood: Have your physician check your stool for blood. That is the only worrisome thing that could be happening. See your doctor as soon as possible
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Blood & meds mix: What you are seeing is a combination of old deteriorating blood and the yeast medication that was used.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month